ITEM METADATA RECORD
Title: Symmetry-relations in the property surfaces of icosahedral molecules
Authors: Fowler, Pw ×
Ceulemans, Arnout #
Issue Date: Jan-1985
Publisher: Taylor & francis ltd
Series Title: Molecular physics vol:54 issue:4 pages:767-785
URI: 
ISSN: 0026-8976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science